CONFORMAL ANOMALY FOR STRING THEORY FROM STOCHASTIC QUANTIZATION

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 177
  • Download : 0
In the framework of stochastic quantization, the conformal anomaly of Fujikawa's string theory is derived and the standard dimension D = 26 is obtained once again. It is shown that the quantum origin of that anomaly comes from a breaking of the naive Leibnitz formula in stochastic processes.
Publisher
AMERICAN PHYSICAL SOC
Issue Date
1991
Language
English
Article Type
Note
Citation

PHYSICAL REVIEW D, v.43, no.6, pp.2050 - 2053

ISSN
0556-2821
DOI
10.1103/PhysRevD.43.2050
URI
http://hdl.handle.net/10203/59328
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0